Jump to content

Photo

Horrible (!) Back Scars ( Pics )


3 replies to this topic

#1 j3g

j3g

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 17-November 12

Posted 05 March 2013 - 07:24 AM

Hi, i finished my ~ 7 month accutane course. but it left huge and deep scars on my upper back and on my shoulders. i got many red, large scars ( some very deep ) and also these white ones. you cant see the deepness of the scars in the picture because of my carriage.

now what can i do against it? i know i have to wait 6 month because of accutane, but there must be something i can do now. in summer i wanna cover it with camourflage, is that a good idea?

 

IMG09141c7c79_thumb.jpg



#2 DamnLife

DamnLife

    The Great One

  • Veteran Members
  • Posts & Likes
    Posts: 172
    Likes: 19
About Me
  • Gender:Male
  • Location:Lithuania
  • Joined: 16-February 13

Posted 05 March 2013 - 01:09 PM

I suggest cortisone/steroid shots (triamcinolone acetonide) since you are on accutane.

I actually have pretty much the same problem just worse, take a look http://www.acne.org/...hic-scars-pics/


Height: 6,2 (187cm)

Weight: 176 goal - 165 I want my six pack abs <3


#3 j3g

j3g

    New Member

  • Members
  • Posts & Likes
    Posts: 9
    Likes: 0
About Me
  • Joined: 17-November 12

Posted 08 March 2013 - 06:43 AM

are there other advices?



#4 DamnLife

DamnLife

    The Great One

  • Veteran Members
  • Posts & Likes
    Posts: 172
    Likes: 19
About Me
  • Gender:Male
  • Location:Lithuania
  • Joined: 16-February 13

Posted 08 March 2013 - 07:18 AM

are there other advices?

Don't think so... it's not that much to choose from.

You can do anything but you won't restore your normal skin, there's no "cure" for this yet, yes you can make those scars flat and less visible but that's it.


Height: 6,2 (187cm)

Weight: 176 goal - 165 I want my six pack abs <3



0 user(s) are reading this topic

0 members, 0 guests, 0 anonymous users